MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM
Model Number 1194.2034
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a screw that backed out of a resonate plate post-operatively.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 34MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key16494281
Report Number3004142400-2023-00026
Device Sequence Number6315925
Product Code KWQ
UDI-Device Identifier00193982154851
UDI-Public00193982154851
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.2034
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown